A Jugoszláv Szövetségi Köztársaság és tagállamai

Nikolić, Pavle: A Jugoszláv Szövetségi Köztársaság és tagállamai. In: Acta Universitatis Szegediensis : acta juridica et politica, (47) 1-18. pp. 245-255. (1996)

[img]
Preview
Cikk, tanulmány, mű
juridpol_047_245-255.pdf

Download (915kB) | Preview
Item Type: Article
Journal or Publication Title: Acta Universitatis Szegediensis : acta juridica et politica
Date: 1996
Volume: 47
Number: 1-18
ISSN: 0324-6523
Page Range: pp. 245-255
Language: magyar
Uncontrolled Keywords: Jogtudomány
Date Deposited: 2016. Oct. 15. 11:14
Last Modified: 2016. Oct. 15. 11:14
URI: http://acta.bibl.u-szeged.hu/id/eprint/6835

Actions (login required)

View Item View Item